# SDR CALA2025011600129

- Difficulty date: January 10, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 51,018 hours, 18,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1673 FAILED CAPACITANCE.  REMOVED & INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51-06 -960-805 STEP 4E(1)(4), AMM 33-51-06-960-805 STEP 4E(5)-(6)(A),A ND PERFORMED OPS TEST IAW AMM 33-51-06-960-805 STEP 4E(6) TEST PASS.
